Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 227 / 1065

Veronica Espinosa
(@vespinosa925)
Active Member
Joined: 12 months ago
Posts: 12
 

Couple of questions/advice

ear pressure. It can go from only my right to then my left and then both.

head pressure. Most of the time, right side.

Any advice? What have you done to alleviate it?

I take multivitamins, drink turmeric tea twice a day, ibuprofen (when needed), Flonase in the morning, drink lots of water......what else should I do?

I’m on 3 months here!


ReplyQuote
Dizzyfromvaccine
(@dizzyfromvaccine)
Very Active Member
Joined: 12 months ago
Posts: 145
 

@lpycb42

True. So I’ve been told a theory which was the basis for what I was given that helped the head whirring, on a boat feeling - no idea if it’s correct or same situation for everyone. The dizziness is from inflammation which is why some of the antihistamines are sort of helping ppl. But the inflammation is from an inbalance in the m1/m2 monocyte ratio after the vaccine. The ones that work breaking down dead cellular material are over active leaving too much material that makes you feel horrible. Putting it out here for what it’s worth. 


Rachie and Sarah liked
ReplyQuote
Sarah
(@lilu906)
Active Member
Joined: 12 months ago
Posts: 74
 

@thenystagmus yes, very upsetting to say the least and the fact that this vaccine will be FDA approved very soon makes me very upset.


ReplyQuote
Sarah
(@lilu906)
Active Member
Joined: 12 months ago
Posts: 74
 

@lpycb42 yes, dizziness by itself is not life threatening but imagine trying to go on with your daily tasks like driving or falling down and getting injured...this is a serious issue just as the blood clots. Not all of us have the luxury of just laying low during side effects and waiting till they pass. We have jobs and families.


ReplyQuote
Amber
(@asimps)
Active Member
Joined: 1 year ago
Posts: 29
 

@vespinosa925 nope, sorry. 


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @lilu906

@thenystagmus yes, very upsetting to say the least and the fact that this vaccine will be FDA approved very soon makes me very upset.

Yes, very sad and mad here! The only upside I can think of for that is I wonder if they'll then come under the laws that require them to take responsibility for the sequelae of their vaccine. But, the song they're all singing is that there have been no credible reports of deaths or adverse reactions that can be attributed to their vaccines.

Hogwash, malarkey, and propaganda, I say! There sure oughta be some laws!


dragonlover and Sarah liked
ReplyQuote
Sarah
(@lilu906)
Active Member
Joined: 12 months ago
Posts: 74
 

@thenystagmus nope, that is the song they will keep on singing, nobody will take any responsibility. 


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

I have no idea the reputation of this person writing this article, but he seems to have a lot of information and strong opinions about the death of the woman in Utah.

And, it's interesting that she had pre-existing trigeminal neuralgia issues ...those can cause weird facial nerve sensations maybe similar to those some of us have been reporting here...

https://doctormikehansen.com/dies-after-getting-covid-19-vaccine/


ReplyQuote
spinning
(@spinningandmiserable)
New Member
Joined: 12 months ago
Posts: 3
 

@dizzyfromvaccine just curious did you only have dizziness or any of the ear pressure that is being experienced by many?


ReplyQuote
Dizzyfromvaccine
(@dizzyfromvaccine)
Very Active Member
Joined: 12 months ago
Posts: 145
 

@mags

yes it cleared up after I took 3 supplements for about a week. 


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @nawpan

@thenystagmus

Are you still having ongoing Paresthesias?  I just developed this symptoms of numbness pin and needles and feeling weak of my left leg in the last 7 days and it doesn't seem to go away.  I hope you're feeling much better by now.  This will also gives me hope that I will feel normal again.  Thanks.

Thank you so much for asking and sharing. Yes, mine is not in my lower body. But if you Google Dr. Danice Hertz on the internet, and research the mentions you find there, you'll see that a group of 70+ others have grouped around her that, with her, are reporting body-wide paresthesias. She has gone to the top of the US advisors with her concerns, for one the NIH, and was told that the symptoms are most likely due to Covid vaccination and that she could expect her recovery could be spread over a year's time.

My paresthesias have been and still are located within the affected side of my face, from my forehead to my jaw and extending into my affected ear, meeting up with the weird feeling in my ear that occasionally borders on being painful. It's increasingly becoming one of my most predominant symptoms. I've done a lot of research concerning it and I believe that multiple of my cranial nerves are involved, possibly being pressed on by something nefarious, and I increasingly believe that my ENT should try to find out why. I don't like entertaining that idea, but I'm chewing over the idea of making contact soon with him for that reason. Of course the intensity I experience waxes and wanes, as does my resolve that I should ask that this be considered... But now that I've said it "out loud" for the first time, maybe I'll have to deal with my enlarging "elephant" in the room...


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @lpycb42

@vespinosa925 It's good to have good days! Don't discount that. It's not a linear thing, it's an up and down thing.  I know it's taking longer for you to recover but it has to happen at some point. Your body will adjust. Drink lots of water, I would start weaning off Ibuprofen since it's meant to be taken for a short period of time only.  It can also cause heart issues and dizziness. So at some point you don't know if the dizziness is from the vaccine or from meds.  Take 1000mg of Vitamin C, buy some anti-inflammatory supplements if you haven't already.  Whenever you get your dizzy spells, chug cold water.  It used to help me. 

I'm really glad you're feeling so much better! I just wanted to thank you for sticking around to encourage and root for the rest of us! 🤗


ReplyQuote
Aetomatis
(@aetos189)
New Member
Joined: 12 months ago
Posts: 2
 

@dizzyfromvaccine what Supplements?


 


ReplyQuote
hammondl
(@ljhbapyahoo-com)
New Member
Joined: 12 months ago
Posts: 2
 

@dizzyfromvaccine did you take the 2nd shot?


ReplyQuote
NAs
 NAs
(@shyg)
New Member
Joined: 12 months ago
Posts: 2
 

@rel28 hi I have vertigo and light-headedness. It had been a month after  covid Pfizer vaccine! 


ReplyQuote
Page 227 / 1065